Anonymous
Anonymous asked in Beauty & StyleHair · 1 month ago

Hair loss drug propecia (finasteride)?

So I’ve been losing my hair and I was looking to start taking propecia to stop the hair loss but was concerned about the side effects. I know in the studies they were an extremely small percent that experienced sexual side effects but I’m not sure if that number was inaccurate so it wouldn’t discourage people from buying the product. How safe is this to take? And would the side effects remain even after I stop taking it? Will they be permanent? I want answers from actual people that are currently taking it.  

1 Answer

Relevance
  • Anonymous
    1 month ago

    When new, I started on Rogaine foam with no results - but also no side effects.  So I tried Propecia pills - and shortly developed total ED . . . . a long and only partial recovery.  All those "in few cases" side effects are their way of avoiding law suits - they wouldn't list them if there weren't problems.  Stay away from Propecia if you want a sex life of any kind.

Still have questions? Get your answers by asking now.